Alert archive / Illinois / Flash Flood Warnings in 2008

Flash Flood Warning 55, NWS Lincoln, IL

September 13, 200810 counties in Illinois

NWS Lincoln, IL issued this flash flood warning at Sep 13, 2008, 11:01 PM CDT for 10 counties in Illinois. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 13, 2008, 11:01 PM CDT (04:01 UTC)
Expired
Sep 14, 2008, 5:00 AM CDT
In force
6 hr
Issued by
NWS Lincoln, IL
Area
Storm-based polygon
Flood severity
None

Counties Cass County, IL, Fulton County, IL, Knox County, IL, Marshall County, IL, Mason County, IL, Peoria County, IL, Schuyler County, IL, Stark County, IL, Tazewell County, IL, Woodford County, IL

The radar

The Lincoln radar (KILX), 82 km from the middle of the area, began a volume at 04:03 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Davenport, (KDVN), launched 00:00Z, 4.0 hours before the alert went out and 112 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 00:00Z on 2008-09-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 225 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 00:00Z on 2008-09-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 51 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
225 J/kg
Mixed-layer CIN
-31 J/kg
Mixed-layer LCL
491 m above ground
0-6 km bulk shear
62 kt
0-1 km storm-relative helicity
51 m²/s²
0-3 km storm-relative helicity
73 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS53 KILX 140401
FFWILX
ILC017-057-095-123-125-143-169-175-179-203-141000-
/O.NEW.KILX.FF.W.0055.080914T0401Z-080914T1000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
1101 PM CDT SAT SEP 13 2008

THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  FULTON COUNTY IN WEST CENTRAL ILLINOIS...
  NORTHWESTERN CASS COUNTY IN WEST CENTRAL ILLINOIS...
  SCHUYLER COUNTY IN WEST CENTRAL ILLINOIS...
  NORTHWESTERN MASON COUNTY IN CENTRAL ILLINOIS...
  MARSHALL COUNTY IN CENTRAL ILLINOIS...
  KNOX COUNTY IN WEST CENTRAL ILLINOIS...
  NORTHWESTERN TAZEWELL COUNTY IN CENTRAL ILLINOIS...
  WESTERN WOODFORD COUNTY IN CENTRAL ILLINOIS...
  PEORIA COUNTY IN CENTRAL ILLINOIS...
  STARK COUNTY IN NORTH CENTRAL ILLINOIS...

* UNTIL 500 AM CDT SUNDAY.

* AT 1052 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED 
  TO INDICATE STRONG THUNDERSTORM DEVELOPMENT OVER EASTERN MISSOURI
  AND WEST ILLINOIS. THESE STORMS CONTAIN HEAVY RAIN AND WILL 
  CONTINUE TO MOVE NORTHEAST OVER THE WARNED AREA DURING 
  THE OVERNIGHT HOURS. DOPPLER RADAR HAS ESTIMATED RAINFALL RATES
  OF ONE HALF TO NEAR 1 INCH PER HOUR FROM SOME OF THESE STORMS.

THUNDERSTORMS WITH EXCESSIVE RAINFALL WILL CONTINUE ACROSS THESE
AREAS. ADDITIONAL RAINFALL AMOUNTS WILL LIKELY RANGE FROM 2 TO 3
INCHES OVERNIGHT. THESE RAINFALL AMOUNTS WILL LIKELY PRODUCE FLASH 
FLOODING.

SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...CANTON...
GALESBURG...LACON...LEWISTOWN...PEKIN...PEORIA...RUSHVILLE...
ABINGDON...ALTONA...ASTORIA...BARTONVILLE AND BELLEVUE.

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY
ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW
LYING AREAS ARE SUBJECT TO FLOODING.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.

REPORT FLASH FLOODING TO YOUR LOCAL EMERGENCY MANAGER...OR THE
NEAREST LAW ENFORCEMENT AGENCY...FOR RELAY TO THE NATIONAL WEATHER
SERVICE.

LAT...LON 4116 8963 4117 8933 4111 8933 4110 8905
      4092 8904 4043 8968 4044 8993 4016 9021
      3996 9052 3998 9059 4010 9072 4012 9092
      4030 9091 4028 9046 4114 9042 4116 8989
      4123 8988 4125 8965

$$

GOETSCH
1 follow-up statement
000 
WGUS73 KILX 140956
FFSILX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
456 AM CDT SUN SEP 14 2008

ILC017-057-095-123-125-143-169-175-179-203-141005-
/O.EXP.KILX.FF.W.0055.000000T0000Z-080914T1000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CASS-FULTON-KNOX-MARSHALL-MASON-PEORIA-SCHUYLER-STARK-TAZEWELL-
WOODFORD-
456 AM CDT SUN SEP 14 2008

...THE FLASH FLOOD WARNING WILL EXPIRE AT 500 AM CDT FOR STARK...
PEORIA...WESTERN WOODFORD...NORTHWESTERN TAZEWELL...KNOX...
MARSHALL...NORTHWESTERN MASON...SCHUYLER...NORTHWESTERN CASS AND
FULTON COUNTIES...

THE FLASH FLOOD WARNING HAS BEEN REPLACED WITH AN AREAL FLOOD 
WARNING THAT WILL REMAIN IN EFFECT UNTIL 445 PM. 

TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY 
YOUR REPORT TO THE NATIONAL WEATHER SERVICE.

LAT...LON 4116 8963 4117 8933 4111 8933 4110 8905
      4092 8904 4043 8968 4044 8993 4016 9021
      3996 9052 3998 9059 4010 9072 4012 9092
      4030 9091 4028 9046 4114 9042 4116 8989
      4123 8988 4125 8965

$$

SHIMON

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this flash flood warning went out at Sep 13, 9:09 PM CDT, 1 hour 52 minutes earlier.

Area forecast discussion, Sep 13, 9:09 PM CDT, 1 hour 52 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LINCOLN IL
909 PM CDT SAT SEP 13 2008

.DISCUSSION...
ISSUED 907 PM CDT SAT SEP 13 2008
REDEVELOPMENT OF CONVECTIVE RAIN CONTINUES IN MO AND MOVES
NORTHEAST INTO CWA. RAINFALL AMOUNTS SIGNIFICANT IN AREAS NEAR IL
RIVER AND NOW PUSHING TO THE EAST OF RIVER. FLASH FLOOD WARNINGS
IN EFFECT. MOISTURE CHANNEL AND RADAR TRENDS SHOW REDEVELOPMENT TO
CONTINUE OVERNIGHT AS PROGGED. NO CHANGES TO GRIDS.

GOETSCH
&&

.AVIATION...
ISSUED 648 PM CDT SAT SEP 13 2008 SATELLITE IMAGERY AND RADAR
LOOPS SHOW BAND OF PCPN FROM WEST IL INTO NORTHEAST IL. BAND
SHOULD CONTINUE TO SLOWLY ERODE EASTWARD AND BRING HEAVY RAIN AND
LOWER CIGS/VIS INTO THE AREA OVERNIGHT. TAFS CONTINUE TO REFLECT
TREND OF BRINGING IN LOWER CONDS OVERNIGHT.

GOETSCH
&&

.PREV DISCUSSION...
ISSUED 306 PM CDT SAT SEP 13 2008

SHORT TERM...TONIGHT THROUGH TUESDAY...
A PERSISTENT BAND OF RAIN HAS BEEN ONGOING FROM QUINCY TO PEORIA TO
CHICAGO FOR MUCH OF THE DAY...AND RAINFALL RATES WILL INCREASE AS A
COLD FRONT APPROACHES FROM EASTERN IOWA. EXTREMELY HIGH PRECIPITABLE
WATER VALUES /MORE THAN 2.5 INCHES/ WILL STREAM NORTHWARD WITH THE
REMNANTS OF IKE...WITH EXCESSIVE RAINFALL A GOOD BET. AGREE WITH HPC
QPF AMOUNTS OF 3-5 INCHES STORM TOTAL RAIN FROM PITTSFIELD TO
PONTIAC. NHC TRACK GUIDANCE FOR IKE HAS IT INTO SOUTH-CENTRAL
MISSOURI BY 12Z SUN AND CONTINUING RAPIDLY ACROSS SOUTH-CENTRAL
ILLINOIS DURING THE DAY. IT LOOKS LIKE THE MAIN HEAVY RAIN EVENT
WILL HOLD OFF FOR THE EASTERN/SOUTHEASTERN PORTIONS OF THE FORECAST
AREA UNTIL THE ARRIVAL OF IKE AS THE AFOREMENTIONED COLD FRONT IS
EXPECTED TO ONLY PROGRESS TO AROUND INTERSTATE 55 BY 12Z SUN. WILL
THEREFORE DELAY THE START OF THE FLASH FLOOD WATCH FOR THOSE AREAS
UNTIL 12Z SUN.

IN ADDITIONAL TO THE RAIN SITUATION...IKE REMAINS A LARGE TROPICAL
CYCLONE AND IT WILL TAKE LONGER THAN USUAL FOR ITS SURFACE WINDS TO
SETTLE DOWN. WIND SPEEDS NEAR THE CENTER OF IKE MAY REACH WIND
ADVISORY CRITERIA ON SUNDAY...BUT WILL LET THIS DECISION REST WITH
THE EARLY MORNING FORECAST PACKAGE TO ASSESS HOW THE WINDS ARE OVER
SOUTHERN MISSOURI.

AS IKE CONTINUES TO ACCELERATE INTO INDIANA...RAIN WILL TAPER OFF
BEGINING IN THE LATE AFTERNOON WEST AND FINISH BY SUNSET IN THE
EAST. AFTER THAT...HIGH PRESSURE WILL TAKE HOLD AND BRING A PERIOD
OF DRY  WEATHER THROUGH THE END OF THE WEEK.

LONG TERM...WEDNESDAY THROUGH SATURDAY...
UPPER RIDGE OVER THE WESTERN STATES WILL PLACE THE MIDWEST IN DRY
NORTHWESTERLY FLOW THROUGH FRIDAY. ON THURSDAY...THE GFS TRIES TO
BRING A WEAK COLD FRONT SOUTHWARD INTO NORTHERN ILLINOIS AND
STALLING IT OUT. THE ECMWF IS THE PREFERRED SOLUTION AS IT BRINGS AN
UPPER TROUGH INTO THE WESTERN STATES THURSDAY THROUGH SATURDAY AND
CORRESPONDINGLY PUTS MORE RIDGING OVER THE CENTRAL CONUS...THUS
HOLDING THE FRONT FURTHER NORTH. NOT A GREAT DEAL OF CONFIDENCE YET
IN THE EVOLUTION/SPEED OF THE WESTERN TROUGH TOWARD THE END OF THE
PERIOD...BUT BOTTOM LINE FOR CENTRAL ILLINOIS WILL BE A CONTINUATION
OF THE DRY WEATHER WITH SEASONABLE TEMPERATURES.

&&

.ILX WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH FROM 7 AM CDT SUNDAY THROUGH SUNDAY EVENING
FOR ILZ046-055>057-062-063-066>068-071>073.

FLASH FLOOD WATCH THROUGH SUNDAY EVENING FOR ILZ027>031-036>038-
040>045-047>054-061.

&&
Hazardous weather outlook, Sep 13, 3:10 PM CDT, 7 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LINCOLN IL
310 PM CDT SAT SEP 13 2008

ILZ027>031-036>038-040>045-047>054-061-141100-
CASS-CHAMPAIGN-CHRISTIAN-DE WITT-FULTON-KNOX-LOGAN-MACON-MARSHALL-
MASON-MCLEAN-MENARD-MORGAN-MOULTRIE-PEORIA-PIATT-SANGAMON-
SCHUYLER-SCOTT-SHELBY-STARK-TAZEWELL-WOODFORD-
310 PM CDT SAT SEP 13 2008

...FLASH FLOOD WATCH IN EFFECT THROUGH SUNDAY EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS AND EAST CENTRAL ILLINOIS.

.DAY ONE...TONIGHT

A LOW PRESSURE SYSTEM WILL LIFT NORTHEAST THROUGH WISCONSIN
TONIGHT...KEEPING THE CHANCE OF SHOWERS AND STORMS IN CENTRAL
ILLINOIS THROUGH THE EVENING AS MOISTURE FROM HURRICANE IKE WILL
FLOW INTO THE AREA. A COLD FRONT WILL MOVE SOUTHEAST INTO CENTRAL
ILLINOIS IN THE OVERNIGHT HOURS AND SHOWERS WILL BECOME MORE
NUMEROUS...WITH PERIODS OF HEAVY RAIN EXPECTED. RAINFALL RATES UP
TO 2 INCHES PER HOUR WILL BE POSSIBLE. HEAVY RAIN AND FLASH
FLOODING WILL BE THE PRIMARY HAZARD. ANY HEAVY RAINFALL MAY CAUSE
FLASH FLOODING. NEVER DRIVE THROUGH A FLOODED ROADWAY. TURN AROUND
AND FIND A BETTER ROUTE.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THE LOW PRESSURE CENTER FROM THE REMNANTS OF IKE WILL PASS FROM
SOUTHWEST TO NORTHEAST ACROSS SOUTH CENTRAL ILLINOIS ON
SUNDAY...MOVING NORTHEAST ALONG THE COLD FRONT. PERIODS OF HEAVY
RAIN ARE EXPECTED ALONG AND NORTH OF THE TRACK OF THE LOW. WINDS
WILL INCREASE DRAMATICALLY ON SUNDAY AS THE LOW APPROACHES FROM
THE SOUTHWEST. RAINFALL RATES OF 2 INCHES PER HOUR WILL BE
POSSIBLE...WITH FLASH FLOODING LIKELY WHERE THE RAINS ACCUMULATE
QUICKLY. TOTAL RAINFALL AMOUNTS OF 2 TO 4 INCHES ARE
EXPECTED...WITH LOCALIZED AREAS RECEIVING 6 INCHES OF RAIN. FLASH
FLOODING WILL BE POSSIBLE THROUGH EARLY EVENING ON SUNDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

ILZ046-055>057-062-063-066>068-071>073-141100-
CLARK-CLAY-COLES-CRAWFORD-CUMBERLAND-DOUGLAS-EDGAR-EFFINGHAM-
JASPER-LAWRENCE-RICHLAND-VERMILION-
310 PM CDT SAT SEP 13 2008

...FLASH FLOOD WATCH IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
ILLINOIS AND SOUTHEAST ILLINOIS.

.DAY ONE...TONIGHT

A LOW PRESSURE SYSTEM WILL LIFT NORTHEAST THROUGH WISCONSIN
TONIGHT...KEEPING THE CHANCE OF SHOWERS AND STORMS IN CENTRAL
ILLINOIS THROUGH THE EVENING AS MOISTURE FROM HURRICANE IKE WILL
FLOW INTO THE AREA. A COLD FRONT WILL MOVE SOUTHEAST INTO CENTRAL
ILLINOIS IN THE OVERNIGHT HOURS AND SHOWERS WILL BECOME MORE
NUMEROUS...WITH PERIODS OF HEAVY RAIN EXPECTED. RAINFALL RATES UP
TO 2 INCHES PER HOUR WILL BE POSSIBLE. HEAVY RAIN AND FLASH
FLOODING WILL BE THE PRIMARY HAZARD. ANY HEAVY RAINFALL MAY CAUSE
FLASH FLOODING. NEVER DRIVE THROUGH A FLOODED ROADWAY. TURN AROUND
AND FIND A BETTER ROUTE.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THE LOW PRESSURE CENTER FROM THE REMNANTS OF IKE WILL PASS FROM
SOUTHWEST TO NORTHEAST ACROSS SOUTH CENTRAL ILLINOIS ON
SUNDAY...MOVING NORTHEAST ALONG THE COLD FRONT. PERIODS OF HEAVY
RAIN ARE EXPECTED ALONG AND NORTH OF THE TRACK OF THE LOW. WINDS
WILL INCREASE DRAMATICALLY ON SUNDAY AS THE LOW APPROACHES FROM
THE SOUTHWEST. RAINFALL RATES OF 2 INCHES PER HOUR WILL BE
POSSIBLE...WITH FLASH FLOODING LIKELY WHERE THE RAINS ACCUMULATE
QUICKLY. TOTAL RAINFALL AMOUNTS OF 2 TO 4 INCHES ARE
EXPECTED...WITH LOCALIZED AREAS RECEIVING 6 INCHES OF RAIN. FLASH
FLOODING WILL BE POSSIBLE THROUGH EARLY EVENING ON SUNDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

HJS

In the hours before

Local storm report, Sep 13, 5:47 PM CDT, 5 hours 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
547 PM CDT SAT SEP 13 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0449 PM     FLASH FLOOD      5 N SMITHFIELD          40.55N 90.29W
09/13/2008                   FULTON             IL   EMERGENCY MNGR

            WATER OVER COUNTY ROAD 2.

0526 PM     FLASH FLOOD      2 N LITTLETON           40.26N 90.62W
09/13/2008                   SCHUYLER           IL   LAW ENFORCEMENT

            BLUE WING ROAD AND COUNTY LINE ROAD AT US-67 UNDER WATER

&&

GEELHART
Local storm report, Sep 13, 5:56 PM CDT, 5 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
556 PM CDT SAT SEP 13 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0554 PM     FLASH FLOOD      2 S CANTON              40.53N 90.04W
09/13/2008                   FULTON             IL   EMERGENCY MNGR

            WATER OVER ROADS. ALSO FLOODING ON ROUTE 116 NEAR
            FARMINGTON.

&&

GEELHART
Local storm report, Sep 13, 6:53 PM CDT, 4 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
653 PM CDT SAT SEP 13 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0650 PM     HEAVY RAIN       ST. DAVID               40.49N 90.05W
09/13/2008  M3.09 INCH       FULTON             IL   CO-OP OBSERVER

            SINCE 7 AM. 2 INCHES FELL IN THE LAST HOUR.

0640 PM     HEAVY RAIN       1 S MOSSVILLE           40.80N 89.57W
09/13/2008  M1.73 INCH       PEORIA             IL   MESONET

            SINCE 10 AM. SWOP REPORT

0640 PM     HEAVY RAIN       CANTON                  40.56N 90.04W
09/13/2008  M2.05 INCH       FULTON             IL   MESONET

            SINCE 8 AM. SWOP REPORT

&&

GEELHART
Local storm report, Sep 13, 7:02 PM CDT, 3 hours 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
702 PM CDT SAT SEP 13 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0654 PM     HEAVY RAIN       GREATER PEORIA AIRPORT  40.67N 89.68W
09/13/2008  M2.37 INCH       PEORIA             IL   ASOS

            SINCE 1 AM. 1.52 INCHES IN THE LAST HOUR, 1.99 INCHES
            SINCE 1 PM.

&&

GEELHART
Local storm report, Sep 13, 8:16 PM CDT, 2 hours 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
816 PM CDT SAT SEP 13 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0710 PM     FLOOD            2 NE CUBA               40.51N 90.17W
09/13/2008                   FULTON             IL   EMERGENCY MNGR

            WATER FLOWING OVER THE WEE-MA-TUK DAM HAS CAUSED FLOODING
            OF RURAL AREAS DOWNSTREAM.

&&

GEELHART
Local storm report, Sep 13, 9:30 PM CDT, 1 hour 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
930 PM CDT SAT SEP 13 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0926 PM     FLOOD            SPRING BAY              40.82N 89.53W
09/13/2008                   WOODFORD           IL   EMERGENCY MNGR

            BOAT EVACUATION OF PEOPLE IN HOUSES ALONG HIGHWAY 26.

0926 PM     FLOOD            METAMORA                40.79N 89.36W
09/13/2008                   WOODFORD           IL   EMERGENCY MNGR

            ROADS COVERED ACROSS THE COUNTY...ESPECIALLY IN
            GERMANTOWN AND EUREKA. WATER IN BASEMENTS.

&&

GEELHART

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 13, 8:25 PM CDTFlash Flood WarningILXCass, Logan, McLean, Mason, Menard, Morgan and 4 more6 hr
Sep 13, 9:13 PM CDTRiver Flood WarningILXFulton, Knox69 hr
Sep 13, 9:13 PM CDTRiver Flood WarningILXFulton49 hr
Sep 14, 2:29 AM CDTAreal Flood WarningILXCass, Logan, McLean, Mason, Menard, Morgan and 4 more36 hr
Sep 14, 4:54 AM CDTAreal Flood WarningILXFulton, Knox, Marshall, Peoria, Schuyler, Stark and 2 more24 hr
Sep 14, 7:05 AM CDTRiver Flood WarningILXFulton, Mason28 days
Sep 14, 7:05 AM CDTRiver Flood WarningILXBrown, Cass, Morgan, Schuyler29 days
Sep 14, 7:33 AM CDTAreal Flood WarningILXChampaign, Christian, Coles, Cumberland, DeWitt, Douglas and 8 more22 hr
Sep 14, 9:24 AM CDTRiver Flood WarningILXClay, Richland12 hr
Sep 14, 10:22 AM CDTRiver Flood WarningILXMason, Menard24 hr
Sep 14, 10:22 AM CDTRiver Flood WarningILXPiatt6 days
Sep 14, 10:22 AM CDTRiver Flood WarningILXSangamon6 days
Sep 14, 10:22 AM CDTRiver Flood WarningILXMenard9 days
Sep 14, 10:22 AM CDTRiver Flood WarningILXCass, Mason, Menard8 days
Sep 14, 10:22 AM CDTRiver Flood WarningILXCass, Mason10 days
Sep 14, 11:37 AM CDTHigh Wind WarningILXClark, Coles, Crawford, Cumberland, Edgar, Jasper and 2 more83 min
Sep 14, 12:16 PM CDTRiver Flood WarningILXMarshall, Putnam17 days
Sep 14, 12:16 PM CDTRiver Flood WarningILXPeoria, Tazewell, Woodford20 days
Sep 14, 12:26 PM CDTRiver Flood WarningILXMcLean, Tazewell, Woodford3 days

Nearby

Flash Flood Warnings in Illinois, 2008Every flash flood warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.